# SDR WX0A2015070272709

- Difficulty date: June 25, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,475 hours, 50,604 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413508
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB, OTBD TE CORNER DELAMINATED.  REMOVED DAMAGED AREA, FABRICATED FILLER, DOUBLER & ACCOMPLISHED HOT BOND REPAIR IAW SRM 55-04 FIG 2.  WORK ACCOMPLISHED ON WO 253984 M301 ITEM 221 & WO 1011856-3500-0014 TOTAL TIME.
